Vol. 2, No. 5, 2008

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 10, 2575–2813
Issue 9, 2295–2574
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Integral traces of singular values of weak Maass forms

William Duke and Paul Jenkins

Vol. 2 (2008), No. 5, 573–593
Abstract

We define traces associated to a weakly holomorphic modular form f of arbitrary negative even integral weight and show that these traces appear as coefficients of certain weakly holomorphic forms of half-integral weight. If the coefficients of f are integral, then these traces are integral as well. We obtain a negative weight analogue of the classical Shintani lift and give an application to a generalization of the Shimura lift.

Keywords
weak Maass forms, weakly holomorphic modular forms, traces of singular moduli
Mathematical Subject Classification 2000
Primary: 11F30
Secondary: 11F37
Milestones
Received: 3 December 2007
Revised: 15 May 2008
Accepted: 13 June 2008
Published: 4 July 2008
Authors
William Duke
UCLA Mathematics Department
Box 951555
Los Angeles, CA 90095-1555
United States
http://www.math.ucla.edu/~wdduke/
Paul Jenkins
UCLA Mathematics Department
Box 951555
Los Angeles, CA 90095-1555
United States
http://www.math.ucla.edu/~jenkins/